# SDR HNA2008F00017

- Difficulty date: June 26, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN HOT PACK CAUTION LIGHT ILLUMINATED ON TAXI OUT.  MAINT REPLACED REAR AIR CYCLE MACHINE.  OPS CHECK GOOD.  (K)
